Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 75, NWS Milwaukee, WI

October 9, 2012

NWS Milwaukee, WI issued this small craft advisory at Oct 9, 2012, 9:50 PM CDT. It took effect at Oct 10, 2012, 4:00 AM CDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2012, 9:50 PM CDT (02:50 UTC)
In effect from
Oct 10, 2012, 4:00 AM CDT
Expired
Oct 12, 2012, 1:00 AM CDT
In force
45 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

887 
WHUS73 KMKX 100250
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
950 PM CDT TUE OCT 9 2012

...WINDS TO INCREASE OVERNIGHT...

.WEST TO NORTHWEST WINDS WILL INCREASE OVERNIGHT TO SMALL CRAFT
CRITERIA AND CONTINUE THROUGH THE AFTERNOON HOURS WEDNESDAY...AS
LAKE MICHIGAN IS IN A TIGHT PRESSURE GRADIENT BETWEEN DEPARTING
LOW PRESSURE NEAR HUDSON BAY...AND A BROAD AREA OF HIGH PRESSURE
CENTERED OVER THE CENTRAL PLAINS. WINDS WILL EASE LATE WEDNESDAY
AFTERNOON AS THE GRADIENT SLACKENS WITH THE HIGH SLIDING EAST TO
THE MID-MISSISSIPPI RIVER VALLEY.

LMZ643-644-101100-
/O.NEW.KMKX.SC.Y.0075.121010T0900Z-121010T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
950 PM CDT TUE OCT 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM CDT
WEDNESDAY. 

* WINDS: WEST 10 TO 15 KNOTS...INCREASING TO 15 TO 20 KNOTS
  OVERNIGHT...WITH FREQUENT GUSTS TO 25 KNOTS.

* WAVES: 2 TO 4 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-101100-
/O.NEW.KMKX.SC.Y.0075.121010T1000Z-121010T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
950 PM CDT TUE OCT 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 4 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 4 PM CDT
WEDNESDAY. 

* WINDS: WEST 10 TO 15 KNOTS...INCREASING TO 15 TO 20 KNOTS
  OVERNIGHT...WITH FREQUENT GUSTS TO 25 KNOTS.

* WAVES: 2 TO 4 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
9 follow-up statements
175 
WHUS73 KMKX 100853
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
353 AM CDT WED OCT 10 2012

...BRISK WINDS UNTIL LATE AFTERNOON...

.WEST TO NORTHWEST WINDS WILL REACH SMALL CRAFT CRITERIA AND
CONTINUE THROUGH THE EARLY AFTERNOON HOURS...AS LAKE MICHIGAN IS
IN A TIGHT PRESSURE GRADIENT BETWEEN DEPARTING LOW PRESSURE NEAR
HUDSON BAY...AND A BROAD AREA OF HIGH PRESSURE CENTERED OVER THE
CENTRAL PLAINS. WINDS WILL EASE LATE THIS AFTERNOON WITH THE HIGH
SLIDING EAST TO THE MID MISSISSIPPI RIVER VALLEY. 

WINDS ARE EXPECTED TO INCREASE AGAIN LATE TONIGHT AS LOW PRESSURE
MOVES ACROSS LAKE SUPERIOR.

LMZ643-644-101700-
/O.CON.KMKX.SC.Y.0075.121010T0900Z-121010T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
353 AM CDT WED OCT 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: WEST TO NORTHWEST 15 TO 20 KNOTS...WITH FREQUENT GUSTS
  TO 25 KNOTS.

* WAVES: 2 TO 4 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-101700-
/O.CON.KMKX.SC.Y.0075.121010T1000Z-121010T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
353 AM CDT WED OCT 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: WEST TO NORTHWEST 15 TO 20 KNOTS OVERNIGHT...WITH
  FREQUENT GUSTS TO 25 KNOTS.

* WAVES: 2 TO 4 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
796 
WHUS73 KMKX 101602
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1102 AM CDT WED OCT 10 2012

...BRISK WINDS UNTIL LATE AFTERNOON...

.WEST TO NORTHWEST WINDS WILL REACH SMALL CRAFT CRITERIA AND
CONTINUE THROUGH THE EARLY AFTERNOON HOURS...AS LAKE MICHIGAN IS
IN A TIGHT PRESSURE GRADIENT BETWEEN DEPARTING LOW PRESSURE NEAR
HUDSON BAY...AND A BROAD AREA OF HIGH PRESSURE CENTERED OVER THE
CENTRAL PLAINS. WINDS WILL EASE LATE THIS AFTERNOON WITH THE HIGH
SLIDING EAST TO THE MID MISSISSIPPI RIVER VALLEY.

WINDS ARE EXPECTED TO INCREASE AGAIN LATE TONIGHT AS LOW PRESSURE
MOVES ACROSS LAKE SUPERIOR.

LMZ643-644-102100-
/O.CON.KMKX.SC.Y.0075.000000T0000Z-121010T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
1102 AM CDT WED OCT 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: WEST TO NORTHWEST 15 TO 25.

* WAVES: 3 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-102100-
/O.CON.KMKX.SC.Y.0075.000000T0000Z-121010T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1102 AM CDT WED OCT 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS.

* WAVES: 3 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
797 
WHUS73 KMKX 102015
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT WED OCT 10 2012

...BRISK WINDS THROUGH THURSDAY EVENING...

.WEST TO NORTHWEST WINDS WILL EASE A BIT THIS EVENING...BUT ARE
EXPECTED TO INCREASE AGAIN LATER TONIGHT FROM THE SOUTHWEST AHEAD
OF YET ANOTHER LOW PRESSURE SYSTEM TRACKING TO THE NORTH.
SOUTHWEST WINDS WILL REMAIN GUSTY INTO MIDDAY THEN GRADUALLY SHIFT
TO THE NORTHWEST AFTER A COLD FRONT MOVES THROUGH. WINDS WILL TURN
MORE NORTHERLY THURSDAY EVENING LEADING TO SOME HIGHER WAVES
BEFORE EASING. 

LMZ643-644-110415-
/O.EXT.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
315 PM CDT WED OCT 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WINDS: WEST TO NORTHWEST 15 TO 25 THIS EVENING EASING FOR A
  TIME...THEN TURNING SOUTHWEST LATER AND INCREASING TO 15 TO 25
  KNOTS...SHIFTING NORTHWEST THURSDAY AFTERNOON AND TO THE NORTH
  THURSDAY EVENING.

* WAVES: 3 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-110415-
/O.EXT.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
315 PM CDT WED OCT 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WINDS: WEST TO NORTHWEST 15 TO 25 THIS EVENING EASING FOR A
  TIME...THEN TURNING SOUTHWEST LATER AND INCREASING TO 15 TO 25
  KNOTS...SHIFTING NORTHWEST THURSDAY AFTERNOON AND TO THE NORTH
  THURSDAY EVENING.

* WAVES: 3 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
236 
WHUS73 KMKX 110241
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
941 PM CDT WED OCT 10 2012

...BRISK WINDS THROUGH THURSDAY EVENING...

.LIGHT SOUTHWEST WINDS WILL INCREASE LATER TONIGHT AHEAD OF YET
ANOTHER LOW PRESSURE SYSTEM TRACKING TO THE NORTH OVER LAKE SUPERIOR.
SOUTHWEST WINDS WILL REMAIN GUSTY INTO MIDDAY THEN GRADUALLY SHIFT
TO THE NORTHWEST AFTER A COLD FRONT MOVES THROUGH. WINDS WILL TURN
MORE NORTHERLY AND EASE A BIT THURSDAY EVENING LEADING TO SOME
HIGHER WAVES FOR A TIME.

LMZ643-644-111045-
/O.CON.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
941 PM CDT WED OCT 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WINDS: SOUTHWEST AROUND 10 KNOTS...INCREASING TO 15 TO 25 KNOTS
  AFTER MIDNIGHT...SHIFTING NORTHWEST THURSDAY AFTERNOON AND TO
  THE NORTH THURSDAY EVENING.

* WAVES: 1 TO 2 FEET...BUILDING TO 3 TO 5 FEET THURSDAY MORNING...WITH THE
  HIGHER WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-111045-
/O.CON.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
941 PM CDT WED OCT 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WINDS: SOUTHWEST AROUND 10 KNOTS...INCREASING TO 15 TO 25 KNOTS
  AFTER MIDNIGHT...SHIFTING NORTHWEST THURSDAY AFTERNOON AND TO
  THE NORTH THURSDAY EVENING.

* WAVES: 1 TO 2 FEET...BUILDING TO 3 TO 5 FEET THURSDAY MORNING WITH
  THE HIGHER WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
377 
WHUS73 KMKX 110855
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
355 AM CDT THU OCT 11 2012

...BRISK WINDS THROUGH THIS EVENING...

.SOUTHWEST WINDS WILL INCREASE EARLY THIS MORNING AHEAD OF LOW
PRESSURE TRACKING ACROSS THE NORTHERN GREAT LAKES. SOUTHWEST WINDS
WILL REMAIN GUSTY INTO MIDDAY THEN GRADUALLY SHIFT TO THE
NORTHWEST AFTER A COLD FRONT MOVES THROUGH. WINDS WILL TURN MORE
NORTHERLY AND EASE A BIT LATER THIS EVENING.

LMZ643-644-111700-
/O.CON.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
355 AM CDT THU OCT 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WINDS: SOUTHWEST INCREASING TO 30 KNOTS THIS MORNING...SHIFTING
  NORTHWEST THIS AFTERNOON AND TO THE NORTH THIS EVENING.

* WAVES: 1 TO 3 FEET...BUILDING TO 3 TO 5 FEET THIS MORNING...
  WITH THE HIGHER WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-111700-
/O.CON.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
355 AM CDT THU OCT 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WINDS: SOUTHWEST INCREASING TO 30 KNOTS THIS MORNING...SHIFTING
  NORTHWEST THIS AFTERNOON AND TO THE NORTH THIS EVENING.

* WAVES: 1 TO 3 FEET...BUILDING TO 3 TO 5 FEET THIS MORNING...
  WITH THE HIGHER WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
802 
WHUS73 KMKX 111629
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1129 AM CDT THU OCT 11 2012

...BRISK WINDS THROUGH THIS EVENING...

.SOUTHWEST WINDS WILL REMAIN GUSTY AHEAD OF LOW PRESSURE TRACKING
ACROSS THE NORTHERN GREAT LAKES. SOUTHWEST WINDS WILL REMAIN GUSTY
INTO EARLY AFTERNOON THEN GRADUALLY SHIFT TO THE NORTHWEST AFTER
A COLD FRONT MOVES THROUGH. WINDS WILL TURN MORE NORTHERLY AND
EASE A BIT LATER THIS EVENING.

LMZ643-644-120030-
/O.CON.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
1129 AM CDT THU OCT 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WINDS: SOUTHWEST INCREASING TO 30 KNOTS THIS MORNING...
  SHIFTING NORTHWEST THIS AFTERNOON AND TO THE NORTH THIS 
  EVENING. 

* WAVES: 3 TO 5 FEET...WITH THE HIGHER WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-120030-
/O.CON.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1129 AM CDT THU OCT 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WINDS: SOUTHWEST INCREASING TO 30 KNOTS THIS MORNING...
  SHIFTING NORTHWEST THIS AFTERNOON AND TO THE NORTH THIS 
  EVENING. 

* WAVES: 3 TO 5 FEET THIS MORNING... WITH THE HIGHER WAVES TOWARD
  OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
149 
WHUS73 KMKX 112001
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
301 PM CDT THU OCT 11 2012

...BRISK WINDS THROUGH THIS EVENING...

.NORTHWEST WINDS WILL REMAIN GUSTY THIS EVENING IN THE WAKE OF A
COLD FRONT. WINDS WILL TURN MORE NORTHERLY AND EASE A BIT LATER
THIS EVENING.

LMZ643-644-120415-
/O.CON.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
301 PM CDT THU OCT 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WINDS: WEST BECOMING NORTHWEST 15 TO 25 SHIFTS SHIFTING NORTH
  AND EASING TO 10 TO 15 KNOTS LATER THIS EVENING.

* WAVES: 3 TO 5 FEET...WITH THE HIGHER WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-120415-
/O.CON.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
301 PM CDT THU OCT 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WINDS: WEST BECOMING NORTHWEST 15 TO 25 SHIFTS SHIFTING NORTH
  AND EASING TO 10 TO 15 KNOTS LATER THIS EVENING.

* WAVES: 3 TO 5 FEET THIS MORNING... WITH THE HIGHER WAVES 
  TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
016 
WHUS73 KMKX 120243
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
943 PM CDT THU OCT 11 2012

...BRISK WINDS SLOWLY EASING...

.NORTH WINDS WILL SLOWLY EASE AS HIGH PRESSURE BUILDS INTO THE
REGION. WAVES ARE EXPECTED TO FALL BELOW SMALL CRAFT CRITERIA
BY...OR SHORTLY AFTER MIDNIGHT.

LMZ643-644-120600-
/O.CON.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
943 PM CDT THU OCT 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WINDS: NORTH 10 TO 20 KNOTS EASING TO 10 TO 15 KNOTS. 

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-120600-
/O.CON.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
943 PM CDT THU OCT 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WINDS: NORTH 10 TO 20 KNOTS EASING TO 10 TO 15 KNOTS. 

* WAVES: 3 TO 5 FEET ..SUBSIDING TO 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
554 
WHUS73 KMKX 120612
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
112 AM CDT FRI OCT 12 2012

...WINDS AND WAVES SUBSIDING...

.THANKS TO HIGH PRESSURE BUILDING INTO WISCONSIN AND LAKE MICHIGAN
WATERS THE WINDS AND WAVES HAVE SUBSIDED TO BELOW SMALL CRAFT
ADVISORY LEVELS.

LMZ643>646-120715-
/O.EXP.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
112 AM CDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

HANKS TO HIGH PRESSURE BUILDING INTO WISCONSIN AND LAKE MICHIGAN
WATERS THE WINDS AND WAVES HAVE SUBSIDED TO BELOW SMALL CRAFT
ADVISORY LEVELS.

NORTH WINDS OF 10 TO 20 KNOTS CAN BE EXPECTED THROUGH ABOUT 4
AM AND DIMINISH TO 5 TO 15 KNOTS THEREAFTER. WAVE HEIGHTS WILL
BE IN THE 2 TO 4 FEET RANGE

$$

KAPELA
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 9, 2:43 PM CDT, 7 hours 7 minutes earlier.

Area forecast discussion, Oct 9, 2:43 PM CDT, 7 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
243 PM CDT TUE OCT 9 2012

.TONIGHT - CONFIDENCE...MEDIUM
SURFACE COLD FRONT WILL EXIT TO THE EAST THIS EVENING WITH NORTHWEST
WINDS/COLD/DRY ADVECTION TAKING HOLD. SOLID RAIN AREA ACROSS NW CWA
WITHIN 700-500 MILLIBAR FRONTOGENETICAL FORCING AND STRONG UPPER JET
DYNAMICS. THIS ALL PROGGD TO TRANSLATE EASTWARD INTO THE EVENING
HOURS AS SHORTWAVE PUSHES EAST. RAIN TO EXIT BEFORE MIDNIGHT OR
SO. PLENTY OF WRAPAROUND TYPE STRATOCU UPSTREAM IN MN. SOME OF THIS
HAS A DIURNAL LOOK TO IT. BETWEEN NW WINDS AND THIS CLOUD POTENTIAL
DID NOT LOWER TEMPS TO BELOW FREEZING...SO NO HEADLINE. TOUGH CALL.
IF THOSE CLOUDS UPSTREAM BREAK AND DECOUPLING OCCURS COULD HAVE SOME
ISSUES WITH FREEZING TEMPS ESPECIALLY NNW OF MSN. WILL GO WITH MORE
CLOUDS AND MORE MIXING KEEPING TEMPS FROM GETTING TOO OUT OF HAND.

.WEDNESDAY - CONFIDENCE...MEDIUM
850/925 MILLIBAR COLD POOL WILL BE ACROSS THE AREA DURING THE
MORNING. DECENT WINDS OFF THE DECK WILL MIX DOWN SO NW WINDS WILL BE
GUSTY. MODELS SUGGEST SOME STRATOCU PER LOW LEVEL RH PROGS AND WITH
COVERAGE UPSTREAM TODAY HARD TO ARGUE WITH. DURING THE AFTERNOON
GRADIENT SLACKENS WITH SURFACE RIDGE AXIS COMING NEARLY OVERHEAD.
AFTERNOON 925 TEMPS SUGGEST UPPER 40S/LOW 50S FOR HIGHS.

.WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE IS HIGH.

LOW PRESSURE WILL LIKELY TRACK ACROSS THE U.P OF MICHIGAN/LAKE
SUPERIOR. THE SHORT RANGE CANADIAN AND THE NAM ARE THE FARTHEST
SOUTH...TAKING THE LOW ACROSS NORTHERN WISCONSIN. THE OTHER MODELS
ARE FARTHER NORTH. EITHER WAY...ANY PRECIP SHOULD STAY NORTH OF
THE FORECAST AREA. WE WILL SEE SOME CLOUDS ROLL THROUGH. EXPECT A
NON-DIURNAL TEMP CURVE WEDNESDAY NIGHT AS TEMPS LIKELY DROP/BOTTOM
OUT IN THE EVENING...THEN RISE WITH INCREASING SOUTHERLY FLOW AND
THE ARRIVAL OF A THERMAL RIDGE. THE STRENGTH OF THE WIND WILL
DEPEND ON THAT FINAL LOW TRACK...BUT NOTHING SIGNIFICANT EITHER
WAY. THE TRAILING COLD FRONT SWEEPS THROUGH DURING THE DAY ON
THURSDAY...BUT COMES THROUGH DRY.

.THURSDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE IS HIGH.

HIGH PRESSURE SETTLES IN FOR QUIET...BUT COOL CONDITIONS.

.SATURDAY INTO SUNDAY...FORECAST CONFIDENCE IS HIGH.

VERY LITTLE CHANGE TO THE WEEKEND STORM. THE MODELS CONTINUE TO BE
IN EXCEPTIONAL AGREEMENT ON THE INITIAL RAIN HITTING FIRST THING
SATURDAY MORNING WITH THE LEADING WARM AIR ADVECTION EVENT. THERE
IS STILL SOME INDICATION WE COULD SEE A BREAK IN THE RAINFALL...
ESPECIALLY EAST...DURING THE AFTERNOON ON SATURDAY AS THE WAA
HEADS EAST AND WE WAIT FOR THE SECOND ROUND...THAT WOULD BE WITH
THE ARRIVAL OF THE DEEP FORCING ASSOCIATED WITH THE MAIN UPPER
SYSTEM AND ITS SURFACE LOW. FOR THE MAIN SYSTEM...THE ECMWF HAS
SLOWED DOWN COMPARED TO THE GFS. THE GFS HAS THE SFC LOW OVR
SCNTRL MINNESOTA AT 00Z SUN...WHILE THE EC IS OVR NE NEBRASKA. BY
12Z SUN...THE GFS IS TAKING THE LOW OUT OVR LAKE SUPERIOR...THE EC
IN SE MINNESOTA. THE SLOWER TREND FOR A BIG SYSTEM LIKE THIS IS
PROBABLY ON TARGET. WILL CONTINUE THE VERY HIGH PRECIP
PROBABILITIES THROUGH SATURDAY NIGHT. THESE MAY HAVE TO BE
CONTINUED INTO SUNDAY...BUT WILL WAIT ANOTHER MODEL RUN BEFORE
MAKING THIS SHIFT.

.MONDAY AND TUESDAY...FORECAST CONFIDENCE LOW TO MEDIUM.

IT LOOKS LIKE HIGH PRESSURE SHOULD RETURN FOR EARLY NEXT WORK
WEEK. WE COULD SEE A WEAK COLD FRONT COME THROUGH LATE MONDAY
NIGHT INTO TUESDAY...BUT THERE IS MODEL DISCREPANCY WITH THAT. NOT
MUCH CONFIDENCE THAT FAR OUT.

&&

.AVIATION/00Z TAFS/...PRECIP CORRIDOR STILL NW OF KMSN FROM NRN IA
INTO WESTERN WI RIDING ALONG UPPER JET IN REGION OF BEST 700-500
MILLIBAR FRONTOGENETICAL FORCING. FORCING TRANSLATES EAST INTO SRN
WI LATE THIS AFTERNOON/EVENING. MOST CEILINGS ARE IN THE VFR
CATEGORY THOUGH A FEW AREAS DROPPING INTO MVFR CATEGORY. GUIDANCE
SUGGESTS THIS POTENTIAL 21-03Z WEST TO EAST ACROSS SRN WI. COLD
ADVECTION STRATOCU FIELD MAY CLIP SRN WI LATER TONIGHT/EARLY
WEDNESDAY PER LOW LEVEL RH PROGS THOUGH MOS DATA NOT TOO EXCITED
ABOUT IT. GIVEN DEGREE OF UPSTREAM COVERAGE SWINGING THROUGH
MN/DAKOTAS...PRETTY HARD TO IGNORE THIS POSSIBILITY.

&&

.MARINE...EXPECT CURRENT SMALL CRAFT ENDING TIME TO BE OK AS BAGGIER
GRADIENT APPROACHES WITH TROUGH/COLD FRONT. NORTHWEST WINDS LIKELY
TO THEN PICK UP AS COLD ADVECTION INCREASES WITH TIGHTER GRADIENT
EVOLVING A BIT LATER TONIGHT. SMALL CRAFT CONDITIONS WOULD THEN
OCCUR FOR MUCH OF WEDNESDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ643>646.

&&

TONIGHT/WEDNESDAY AND AVIATION/MARINE...COLLAR
WEDNESDAY NIGHT THROUGH TUESDAY...DAVIS
Hazardous weather outlook, Oct 9, 3:30 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT TUE OCT 9 2012

WIZ046-047-051-052-056>060-062>072-100900-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
330 PM CDT TUE OCT 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT AS
STRONG LOW PRESSURE TRACKS FROM THE CENTRAL PLAINS TO WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS.

LMZ643>646-100900-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 PM CDT TUE OCT 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 7 PM DUE TO BRISK
SOUTHWEST WINDS. THE WINDS WILL DIMINISH A LITTLE AND TURN WEST...AS
A COLD FRONT SWEEPS THROUGH BY EARLY EVENING.

SMALL CRAFT ADVISORIES MAY BE NEEDED AGAIN TONIGHT WITH INCREASING
WEST TO NORTHWEST WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SMALL CRAFT ADVISORIES MAY BE NEEDED WEDNESDAY MORNING...DUE TO
BRISK WEST TO NORTHWEST WINDS.

ANOTHER ROUND OF BREEZY SOUTHWEST WINDS MAY OCCUR LATE WEDNESDAY
NIGHT AND THURSDAY AS LOW PRESSURE MOVES EAST ACROSS THE NORTHERN
GREAT LAKES.

SMALL CRAFT ADVISORIES MAY BE NEEDED SATURDAY AND SUNDAY AS STRONG
LOW PRESSURE MOVES ACROSS WISCONSIN.

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 7:00 PM CDTSmall Craft AdvisoryMKX2 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.